MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number SMXP140RH
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) female patient underwent a primary breast reconstruction with a 600cc artoura breast tissue expander and experienced postoperative right-sided deflation.As a result, the patient had the implant explanted on (b)(6) 2019.

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9435060
Report Number1645337-2019-24876
Device Sequence Number11495564
Product Code LCJ
UDI-Device Identifier00081317024330
UDI-Public00081317024330
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2021
Device Catalogue NumberSMXP140RH
Device Lot Number7487343
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2019
Initial Report FDA Received Date12/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR